# SDR 2017FA0000516

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: General aviation
- Aircraft: N8082W
- Make and model: Piper PA 28-180
- Aircraft serial: 282172
- Aircraft time: 5,164 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Wing Root
- Part number: 62061802
- Part serial: NA
- Condition: Cracked
- Location: Right
- Part time: 5,164 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INSPECTION, FOUND BOTH R/H WING ROOT SKIN DOUBLER CRACKED. CONTACTED THE MANUFACTURER, FOUND THAT THIS IS A COMMON PROBLEM.
